Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

ICV 2017: 121.78

Open Access
See all formats and pricing
More options …
Volume 47, Issue 2


On A System of Rational Difference Equation

Qamar Din
Published Online: 2014-06-06 | DOI: https://doi.org/10.2478/dema-2014-0026


In this paper, we study local asymptotic stability, global character and periodic nature of solutions of the system of rational difference equations given by xn+1= , yn=, n=0, 1,…, where the parameters a; b; c; d; e; f ∊ (0; ∞), and with initial conditions x0; y0 ∊ (0; ∞). Some numerical examples are given to illustrate our results.

Keywords: difference equation; equilibrium points; stability. This work is supported by HEC of Pakistan


  • [1] C. Cinar, On the positive solutions of the difference equation system xn1 _ 1 yn ;yn1 _ynxn_1yn_1 , Appl. Math. Comput. 158 (2004), 303-305.Google Scholar

  • [2] S. Stevic, On some solvable systems of difference equations, Appl. Math. Comput. 218 (2012), 5010-5018.Web of ScienceGoogle Scholar

  • [3] S. Stevic, On a third-order system of difference equations Appl. Math. Comput. 218 (2012), 7649-7654.Web of ScienceGoogle Scholar

  • [4] I. Bajo, E. Liz, Global behaviour of a second-order nonlinear difference equation, J.Difference Equ. Appl. 17(10) (2011), 1471-1486.Google Scholar

  • [5] S. Kalabuˆsic, M. R. S. Kulenovic, E. Pilav, Dynamics of a two-dimensional system of rational difference equations of Leslie-Gower type, Adv. Differential Equations (2011). doi:10.1186/1687-1847-2011-29CrossrefGoogle Scholar

  • [6] A. S. Kurbanli, On the behavior of solutions of the system of rational difference equations xn1 _xn_1 ynxn_1_1 ; yn1 _ yn_1xnyn_1_1 ; zn1 _ 1 ynzn , Discrete Dyn. Nat. Soc. 2011, ID: 932362, 12 pages.Google Scholar

  • [7] A. S. Kurbanli, C. Çinar, I. Yalçinkaya, On the behavior of positive solutions of the system of rational difference equations xn1 _xn_1 ynxn_11 , yn1 _ yn_1xnyn_11 , Math.Comput. Modelling 53 (2011), 1261-1267.Google Scholar

  • [8] E. M. Elabbasy, H. El-Metwally, E. M. Elsayed, On the solutions of a class of difference equations systems, Demonstratio Math. 41(1) (2008), 109-122.Google Scholar

  • [9] N. Touafek, E. M. Elsayed, On the solutions of systems of rational difference equations, Math. Comput. Modelling 55 (2012), 1987-1997.Google Scholar

  • [10] N. Touafek, E. M. Elsayed, On the periodicity of some systems of nonlinear difference equations, Bull. Math. Soc. Sci. Math. Roumanie 2 (2012), 217-224. Google Scholar

About the article

Received: 2012-04-03

Published Online: 2014-06-06

Published in Print: 2014-06-01

Citation Information: Demonstratio Mathematica, Volume 47, Issue 2, Pages 324–335, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0026.

Export Citation

© by Qamar Din. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in